# SDR GTIA9700338

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Part number: 914F5674
- Condition: Failed
- Location: Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FLT 202 - APPARENTLY THE RIGHT A/C BUS HAS AN APU RELAY STICKING WHICH WILL NOT ALLOW ANY OTHER POWER SOURCE TO POWER THE RIGHT A/C BUS.  THIS OCCURS EVEN WITH THE APU SHUT DOWN.  RESET CROSS-TIE RELAY.  APU GEN SYSTEM INOP.  TRANSFERRED DMI LOG NR 00712 IAW MEL 24-1-2 CAT C.  REMOVED AND REPLACED RIGHT AUX RELAY IAW DC-9 MM J24-20-6.  PERFORMED A/C CROSS-TIE CHECK WITH ENGINES NR 1 AND NR 2 RUNNING.  A/C CROSS-TIE CHECK WITH ENGINES NR 1 AND NR 2 RUNNING.  A/C CROSS-TIE CHECKS GOOD.  OPS CHECK NORMAL IAW FCOM.  CLEARED DMI NR 00712.  PLACARD REMOVED AND DISPATCH NOTIFIED THROUGH MX CONTROL.  (M)
